# SDR K1EA2014050800001

- Difficulty date: April 25, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N604MB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5115
- Aircraft time: 8,752 hours, 5,093 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE BELL AND LIGHT SOUNDED.  INSPECTED APU, NO SIGNS OF FIRE, NO SIGNS OF OVERHEATING, INSPECTED ALL BLEED AIR FLANGES AND EXHAUST FLANGES, NO SIGNS OF ANY LEAKAGE.
